MathSciNet Relay Station
MathSciNet bibliographic data
MR2667311 (2011f:60154) 60J45 (60K05)
Kartashov, M. V. Boundedness, limits, and stability of solutions of an inhomogeneous perturbation of a renewal equation on a half-line. (Ukrainian) Teor. Ĭmovīr. Mat. Stat. No. 81 (2009), 65--75; translation in Theory Probab. Math. Statist. No. 81 (2010), 71–83
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement